# SDR SWAA2022092945532

- Difficulty date: August 24, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE R/H SIDE EXTERNAL POWER RECEPTACLE FRAME LOWER FLANGE CRACK / [01] INSTALLED EWIS PROTECTION AT INNER GROUND POWER RECEPTACLE AREA REF USED AMM 20-60-07-913-801;[02] VERIFIED STEP 1;[03] TRIMMED 0UT DAMAGE AREA AT EXTERNAL POWER RECEPTACLE SKIN REF USEDSRM 53-10-15-2R-4 STEP 4.C;[04] PERFORMED HFEC INSP ON CUTOUT AREA; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND;[05] VERIFIED STEP 3;[06] FABRICATED DOUBLER REPARI MATERIAL USED 2024-T3 0.050 ISSUE TAG#E116332 AND FILLER REPAIR MATERIAL USED 2024-T3 0.040 ISSUE TAG #E119128 REF USED SRM 53-10-15-2R-4 STEP 4.E TABLE 201 DETAIL A FIG 204;[07] VERIFIED STEP 6;[08] OK TO TREAT AND PRIME REPAIR PARTS;[09] TREATED AND PRIME REPAIR PARTS REF USED SRM 53-10-15-2R-4 STEP 4.K&L;[10] VERIFIED STEP 9;[11] OK TO INSTALL REPAIR PARTS;[12] INSTALLED EXTERNAL GROUND POWER RECEPTACLE REPAIR REF USED SRM 53-10-15-2R-4 STEP 4.M FIG 204 DETAIL A-A;[13] REMOVED EWIS PROTECTION AT EXTERNAL POWER RECEPTACLE AREA REF USED AMM 20-60-07-913-801;[14] ACCOMPLISHED EXTERNAL GROUND POWER RECEPTACLE REPAIR REF USED SRM 53-10-15-2R-4 FIG 204 DETAIL A-A;[15] VERIFIED STEPS 12 ; 13 AND 14
